Journal of Symbolic Logic

Review: Hans Robert Muller, Algebraischer Aussagenkalkul

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 7, Issue 3 (1942), 126.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389367

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Hans Robert Muller, Algebraischer Aussagenkalkul. J. Symbolic Logic 7 (1942), no. 3, 126. https://projecteuclid.org/euclid.jsl/1183389367


Export citation